Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 671909, 12 pages
http://dx.doi.org/10.1155/2013/671909
Research Article

A Rotation of Admixable Operators on Abstract Wiener Space with Applications

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 17 December 2012; Accepted 24 June 2013

Academic Editor: Henryk Hudzik

Copyright © 2013 Jae Gil Choi and Seung Jun Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae Gil Choi and Seung Jun Chang, “A Rotation of Admixable Operators on Abstract Wiener Space with Applications,” Journal of Function Spaces and Applications, vol. 2013, Article ID 671909, 12 pages, 2013. https://doi.org/10.1155/2013/671909.